# SDR 2007UALA05110

- Difficulty date: December 16, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 25,351 hours, 3,360 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21198356
- Condition: Faulty
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DET ZONE 1 CARGO AFT AFT CARGO COMPARTMENT SMOKE DETECTOR ZONE FAILURE, SUSPECT SMOKE DETECTOR AT FAULT. REPLACED AFT PIT SMOKE DETECTOR. OPS CHECKED GOOD. AC OK FOR SERVICE
